# SDR UPS02438582

- Difficulty date: May 9, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- RT WING CTR SECTION FRONT SPAR LOWER CHORD ATT WEB EXTERIOR SURFACE FOUND HEAVY CORROSION AT BS 1000 RBL 65-73.  CORROSION REMOVED IAW SRM 51-10-01.  BLEND OUT NOT WITHIN SRM 57-10-01 LIMITS, FOR REPAIR REFER TO RS R53-43-34815.
